# SDR AALA202411053783

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 41,576 hours, 4,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EXIT SIGN FELL OFF. MAINTENQANCE RE-INSTALLED 2L DOOR EXIT SIGN IAW MM 33-51-01. EMERGENCY LIGHTSOPS CHECK NORMAL.
